# SDR RAIA00406013

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 8,357 hours, 7,864 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 286
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 109 hours, 111 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3572 - GRR - SPS 1 INOP AND SPS ADVANCE INDICATIONS.  MAINTENANCE REMOVED AND REPLACED STALL WARNING COMPUTER.
